You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1973/28/2
The semiring of quotients of commutative semirings
Download
PDF
- The semiring of quotients of commutative semirings
Article
Original scientific text
Title
The semiring of quotients of commutative semirings
Authors
Syed A. Huq
1
Affiliations
Canberra
Colloquium Mathematicum
1973/28/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
185-188
Main language of publication
English
Published
1973
Exact and natural sciences
mathematics